Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Why are medicines not controlling my high BP ?

im a woman of age 55, height 5 feet, weight 75 kg, suffering from High Blood pressure for more than 7 years (Bp averaging 150/ 84). But recently(2 yrs) my bp average is 165/89. For last few weeks, on an average 3 days of a week, my bp turns to 190/ 100. Sometimes vomiting occurs. My doctor prescribed medicine a few years ago. and i am still taking those. But why those medicines are not working to control my bp? if you ask me about those medicines i may tell you.
Asked On : Sun, 17 Apr 2011
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello there..
welcome to healthcare magic forum..
You need higher doses of medications and combination of medications rather than single medication. Please consult with your GP about various methods of treatment available for treatment of hypertension. You also need regular exercise and diet modification along with medications.
Hope this helps.
take care..
Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor